# SDR ABXA20250524104

- Difficulty date: May 24, 2025
- Submitted: May 26, 2025
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 93,492 hours, 27,001 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WHILE STARTING RH ENGINE R START VALVE ANNUN ILL WITH ENG START(RH) IN GND THE VALVE LIGHT WILL EXT W/ SWITCH IN AUTO. A/C RETURNED TO GATE (BTB) AND MTX GROUNDED A/C . AND DEFERRED RH START VALVE FOR DEPARTURE AND  IAW MEL ABX -80-10-2-1 FOR DEPARTURE AND RETURNED A/C TO SERVICE
